# SDR SWAA2025042850880

- Difficulty date: March 29, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR LATERAL FLOOR BOARD SUPPORT BEAM IS CRACKED AT FASTENER ON INBOARD END AT STA 540 AND BL 0.   REMOVED CRACKED BREAK ASSY. AT STA 540; BL 0 AS PER SRM 51-10-02. REMOVED & REPLACED BREAK ASSY. AT STA 540 AS PER SRM 51-40-02.
